# SDR SWAA2024102149322

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 16,457 hours, 7,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR DROOP ON AFT ENTRY EMERGENCY SLIDE<[01] SECURED GIRT BAR IAW AMM 25-66-01. OK FOR SERVICE.
